# SDR ABXA040010

- Difficulty date: November 29, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,560 hours, 24,328 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FORWARD SERVICE DOOR, LOWER AFT CORNER HAD A CRACK ON EXTERNAL SKIN. REPAIRED AREA BY FABRICATING REPAIR DOUBLER, FILLERS AND TRIPLERS, ALODINED, PRIMED AND INSTALLED IAW DC-8 SRM 53-2-0, 51-1-8, 53-2-0 AND REA D853-48471MR.
